Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 248061, 9 pages
http://dx.doi.org/10.1155/2014/248061
Research Article

Improved Stability Criteria for Markovian Jump Systems with Time-Varying Delays

School of Science, Southwest University of Science and Technology, Mianyang 621010, China

Received 16 May 2014; Accepted 9 July 2014; Published 21 July 2014

Academic Editor: Yonghui Xia

Copyright © 2014 Yu-cai Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. Mao and C. Yuan, Stochastic Differential Equations with Markovian Switching, Imperial College Press, London, UK, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  2. E. Boukas, Stochastic Switching Systems: Analysis and Design, Birkhäauser, Boston, Mass, USA, 2006. View at MathSciNet
  3. X. Mao, “Exponential stability of stochastic delay interval systems with Markovian switching,” IEEE Transactions on Automatic Control, vol. 47, no. 10, pp. 1604–1612, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. S. Xu, J. Lam, and X. Mao, “Delay-dependent H control and filtering for uncertain Markovian jump systems with time-varying delays,” IEEE Transactions on Circuits and Systems I: Regular Papers, vol. 54, no. 9, pp. 2070–2077, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. L. X. Zhang and E. Boukas, “Stability and stabilization of Markovian jump linear systems with partly unknown transition probabilities,” Automatica, vol. 45, no. 2, pp. 463–468, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. H. Gao, Z. Fei, J. Lam, and B. Du, “Further results on exponential estimates of Markovian jump systems with mode-dependent time-varying delays,” IEEE Transactions on Automatic Control, vol. 56, no. 1, pp. 223–229, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Y. R. Liu, Z. D. Wang, and X. H. Liu, “Stability analysis for a class of neutral-type neural networks with Markovian jumping parameters and mode-dependent mixed delays,” Neurocomputing, vol. 94, pp. 46–53, 2012. View at Publisher · View at Google Scholar · View at Scopus
  8. Z. G. Wu, J. H. Park, H. Y. Su, and J. Chu, “Delay-dependent passivity for singular Markov jump systems with time-delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, no. 3, pp. 669–681, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. E. Fridman, “New Lyapunov-Krasovskii functionals for stability of linear retarded and neutral type systems,” Systems & Control Letters, vol. 43, no. 4, pp. 309–319, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Q. L. Han, “New results for delay-dependent stability of linear systems with time-varying delay,” International Journal of Systems Science, vol. 33, no. 3, pp. 213–228, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. M. Wu, Y. He, J. She, and G. Liu, “Delay-dependent criteria for robust stability of time-varying delay systems,” Automatica, vol. 40, no. 8, pp. 1435–1439, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. K. Gu, V. Kharitonov, and J. Chen, Stability of Time-Delay Systems, Springer, Berlin, Germany, 2003.
  13. E. Fridman and U. Shaked, “Delay-dependent stability and H control: constant and time-varying delays,” International Journal of Control, vol. 76, no. 1, pp. 48–60, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. H. Y. Shao, “New delay-dependent stability criteria for systems with interval delay,” Automatica, vol. 45, no. 3, pp. 744–749, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. D. Yue, E. Tian, Y. Zhang, and C. Peng, “Delay-distribution-dependent stability and stabilization of T-S fuzzy systems with probabilistic interval delay,” IEEE Transactions on Systems, Man, and Cybernetics, Part B: Cybernetics, vol. 39, no. 2, pp. 503–516, 2009. View at Publisher · View at Google Scholar · View at Scopus
  16. F. O. Souza, “Further improvement in stability criteria for linear systems with interval time-varying delay,” IET Control Theory & Applications, vol. 7, no. 3, pp. 440–446, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. M. Tang, Y. Wang, and C. Wen, “Improved delay-range-dependent stability criteria for linear systems with interval time-varying delays,” IET Control Theory & Applications, vol. 6, no. 6, pp. 868–873, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. Q. Han, “A discrete delay decomposition approach to stability of linear retarded and neutral systems,” Automatica, vol. 45, no. 2, pp. 517–524, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. M. Fang and J. H. Park, “A multiple integral approach to stability of neutral time-delay systems,” Applied Mathematics and Computation, vol. 224, pp. 714–718, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  20. Z. Li, Z. Fei, and H. Gao, “Stability and stabilisation of Markovian jump systems with time-varying delay: an input-output approach,” IET Control Theory & Applications, vol. 6, no. 17, pp. 2601–2610, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. X.-L. Zhu and G.-H. Yang, “Jensen integral inequality approach to stability analysis of continuous-time systems with time-varying delay,” IET Control Theory & Applications, vol. 2, no. 6, pp. 524–534, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. P. Park, J. W. Ko, and C. Jeong, “Reciprocally convex approach to stability of systems with time-varying delays,” Automatica, vol. 47, no. 1, pp. 235–238, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. J. W. Xia, “Delay-dependent robust exponential stability and H analysis for a class of uncertain Markovian jumping system with multiple delays,” Abstract and Applied Analysis, vol. 2014, Article ID 738318, 10 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  24. A. Seuret and F. Gouaisbaut, “Wirtinger-based integral inequality: application to time-delay systems,” Automatica, vol. 49, no. 9, pp. 2860–2866, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. Z. Wu, H. Su, and J. Chu, “Delay-dependent H filtering for singular Markovian jump time-delay systems,” Signal Processing, vol. 90, no. 6, pp. 1815–1824, 2010. View at Publisher · View at Google Scholar · View at Scopus
  26. Y. Ding, H. Zhu, S. Zhong, and Y. Zeng, “Exponential mean-square stability of time-delay singular systems with Markovian switching and nonlinear perturbations,” Applied Mathematics and Computation, vol. 219, no. 4, pp. 2350–2359, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  27. J. Sun, G. P. Liu, J. Chen, and D. Rees, “Improved delay-range-dependent stability criteria for linear systems with time-varying delays,” Automatica, vol. 46, no. 2, pp. 466–470, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. E. Fridman, U. Shaked, and K. Liu, “New conditions for delay-derivative-dependent stability,” Automatica, vol. 45, no. 11, pp. 2723–2727, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus